Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe bouts of coughing, suffocation, vomiting. Taking antibiotics, no relief. Treatment?

please i have sever bouts of repetitive cough that lead to suffocation so , icant breath , ifeel iwill suffocate and icant take air in breath, and end with vomiting and specific terrified sound for 8days ago, itake antibiotic drug but ther is no benefit, please help me because ifeel iwill die from suffocation it is more sever at the midnight.iam very terrified from these bouts of cough please help me
Asked On : Sun, 12 Feb 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

welcome to HCM.

Difficulty in breathing with cough can be caused by Lung or Heart diseases depending upon your age and other contributing factors. If you have swelling over your legs , abdomen then your symptoms may be due to reduce pumping action of your heart. I would suggest, you shoud see a physician in person who can examine you physically.

Take care of yourself,


Dr.Deepak Mishra
Answered: Sun, 12 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor